# SDR AALA202509162507

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH EMERGENCY FLASHLIGHTS UNDER AFT LEFT FLIGHT ATTENDANT SEATS DID NOT TEST. REPLACED BOTH EMERGENCY FLASHLIGHTS (AALA202509162507) (AALA202509165391) UNDER AFT LEFT FLIGHT ATTENDANT SEATS, OPERATIONAL CHECK GOOD. PER AMM 25-64-00.
